• Previous Article
    Multiple positive solutions for coupled Schrödinger equations with perturbations
  • CPAA Home
  • This Issue
  • Next Article
    Ground state and nodal solutions for fractional Schrödinger-Maxwell-Kirchhoff systems with pure critical growth nonlinearity
February  2021, 20(2): 835-865. doi: 10.3934/cpaa.2020293

Sub-solutions and a point-wise Hopf's lemma for fractional $ p $-Laplacian

1. 

School of Mathematical Sciences, Hebei Normal University, Shijiazhuang, 050024, China

2. 

Department of Mathematical Sciences, Yeshiva University, New York, NY 10033, USA

3. 

Department of Mathematics, University of British Columbia, Vancouver, B.C. V6T 1Z2, Canada

* Corresponding author

Received  July 2020 Revised  October 2020 Published  December 2020

Fund Project: The first author was supported by CHINA SCHOLARSHIP COUNCIL

We prove a Hopf's lemma in the point-wise sense for fractional $ p $-Laplacian. The essential technique is to prove $ (-\Delta)^s_p u(x) $ is uniformly bounded in the unit ball $ B_1\subset\mathbb{R}^n $, where $ u(x) = (1-|x|^2)^s_{+} $. Also we study the global Hölder continuity of bounded positive solutions for $ (-\Delta)^s_p u(x) = f(x,u). $

Citation: Zaizheng Li, Qidi Zhang. Sub-solutions and a point-wise Hopf's lemma for fractional $ p $-Laplacian. Communications on Pure & Applied Analysis, 2021, 20 (2) : 835-865. doi: 10.3934/cpaa.2020293
References:
[1]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions, Math. Ann., 310 (1998), 527-560.  doi: 10.1017/S0956792598003453.  Google Scholar

[2]

S. Barb, Topics in Geometric Analysis with Applications to Partial Differential Equations, Ph.D thesis, University of Missouri–Columbia, 2009.  Google Scholar

[3]

C. BjorlandL. Caffarelli and A. Figalli, Non-local gradient dependent operators, Adv. Math., 230 (2012), 1859-1894.  doi: 10.1016/j.aim.2012.03.032.  Google Scholar

[4]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[5]

L. BrascoE. Lindgren and A. Schikorra, Higher Hölder regularity for the fractional $ p $-Laplacian in the superquadratic case, Adv. Math., 338 (2018), 782-846.  doi: 10.1016/j.aim.2018.09.009.  Google Scholar

[6]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

W. X. Chen and C. M. Li, Maximum principles for the fractional $ p $-Laplacian and symmetry of solutions, Adv. Math., 335 (2018), 735-758.  doi: 10.1016/j.aim.2018.07.016.  Google Scholar

[8]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.  Google Scholar

[9]

W. X. Chen, C. M. Li and S. J. Qi, A Hopf lemma and regularity for fractional $ p $-Laplacians, Discrete Contin. Dyn. Syst. Ser. A, 40 (2020), 3235-3252. Google Scholar

[10]

W. X. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific, 2020.

doi:10.1142//10550 Google Scholar

[11]

W. X. ChenY. Li and R. B. Zhang, A direct method of moving spheres on fractional order equations, J. Funct. Anal., 272 (2017), 4131-4157.  doi: 10.1016/j.jfa.2017.02.022.  Google Scholar

[12]

Y. G. Chen and B. Y. Liu, Symmetry and non-existence of solutions for fractional $ p $-Laplacian systems, Nonlinear Anal., 183 (2019), 303-322.  doi: 10.1016/j.na.2019.02.023.  Google Scholar

[13]

L. M. Del Pezzo and A. Quaas, A Hopf's lemma and a strong minimum principle for the fractional $ p $-Laplacian, J. Differ. Equ., 263 (2017), 765-778.  doi: 10.1016/j.jde.2017.02.051.  Google Scholar

[14]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, B. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[15]

R. K. Getoor, First passage times for symmetric stable processes in space, T. Am. Math. Soc., 101 (1961), 75-90.  doi: 10.2307/1993412.  Google Scholar

[16]

A. Greco and R. Servadei, Hopf's lemma and constrained radial symmetry for the fractional Laplacian, Math. Res. Lett., 23 (2016), 863-885. doi: 10.4310/MRL.2016.v23.n3.a14.  Google Scholar

[17]

A. IannizzottoS. Mosconi and M. Squassina, Global Hölder regularity for the fractional $ p $-Laplacian, Rev. Mat. Iberoam., 32 (2016), 1353-1392.  doi: 10.4171/RMI/921.  Google Scholar

[18]

H. Ishii and G. Nakamura, A class of integral equations and approximation of $ p $-Laplace equations, Calc. Var. Partial Differ. Equ., 37 (2010), 485-522.  doi: 10.1007/s00526-009-0274-x.  Google Scholar

[19]

L. Y. Jin and Y. Li, A Hopf's lemma and the boundary regularity for the fractional $ p $-Laplacian, Discrete Contin. Dyn. Syst. Ser. A, 39 (2019), 1477-1495. doi: 10.3934/dcds.2019063.  Google Scholar

[20]

Z. Z. Li, On Some Problems for Fractional $ p $-Laplacian Operator and Nonlinear Elliptic Systems, Ph.D thesis, University of Chinese Academy of Sciences, 2020. Google Scholar

[21]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[22]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[23]

Y. Sire and E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020.  Google Scholar

[24]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Commun. Partial Differ. Equ., 34 (2008), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[25]

F. del Teso, D. Gómez-Castro and J. L. Vázquez, Three representations of the fractional $p$-Laplacian: semigroup, extension and Balakrishnan formulas, arXiv: 2010.06933. Google Scholar

[26]

L. Wu and W. X. Chen, The sliding methods for the fractional $ p $-Laplacian, Adv. Math., 361 (2020), 106933. doi: 10.1016/j.aim.2019.106933.  Google Scholar

show all references

References:
[1]

G. Alberti and G. Bellettini, A nonlocal anisotropic model for phase transitions, Math. Ann., 310 (1998), 527-560.  doi: 10.1017/S0956792598003453.  Google Scholar

[2]

S. Barb, Topics in Geometric Analysis with Applications to Partial Differential Equations, Ph.D thesis, University of Missouri–Columbia, 2009.  Google Scholar

[3]

C. BjorlandL. Caffarelli and A. Figalli, Non-local gradient dependent operators, Adv. Math., 230 (2012), 1859-1894.  doi: 10.1016/j.aim.2012.03.032.  Google Scholar

[4]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923.  doi: 10.1214/10-AOP532.  Google Scholar

[5]

L. BrascoE. Lindgren and A. Schikorra, Higher Hölder regularity for the fractional $ p $-Laplacian in the superquadratic case, Adv. Math., 338 (2018), 782-846.  doi: 10.1016/j.aim.2018.09.009.  Google Scholar

[6]

L. A. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Commun. Partial Differ. Equ., 32 (2007), 1245-1260.  doi: 10.1080/03605300600987306.  Google Scholar

[7]

W. X. Chen and C. M. Li, Maximum principles for the fractional $ p $-Laplacian and symmetry of solutions, Adv. Math., 335 (2018), 735-758.  doi: 10.1016/j.aim.2018.07.016.  Google Scholar

[8]

W. X. ChenC. M. Li and Y. Li, A direct method of moving planes for the fractional Laplacian, Adv. Math., 308 (2017), 404-437.  doi: 10.1016/j.aim.2016.11.038.  Google Scholar

[9]

W. X. Chen, C. M. Li and S. J. Qi, A Hopf lemma and regularity for fractional $ p $-Laplacians, Discrete Contin. Dyn. Syst. Ser. A, 40 (2020), 3235-3252. Google Scholar

[10]

W. X. Chen, Y. Li and P. Ma, The Fractional Laplacian, World Scientific, 2020.

doi:10.1142//10550 Google Scholar

[11]

W. X. ChenY. Li and R. B. Zhang, A direct method of moving spheres on fractional order equations, J. Funct. Anal., 272 (2017), 4131-4157.  doi: 10.1016/j.jfa.2017.02.022.  Google Scholar

[12]

Y. G. Chen and B. Y. Liu, Symmetry and non-existence of solutions for fractional $ p $-Laplacian systems, Nonlinear Anal., 183 (2019), 303-322.  doi: 10.1016/j.na.2019.02.023.  Google Scholar

[13]

L. M. Del Pezzo and A. Quaas, A Hopf's lemma and a strong minimum principle for the fractional $ p $-Laplacian, J. Differ. Equ., 263 (2017), 765-778.  doi: 10.1016/j.jde.2017.02.051.  Google Scholar

[14]

E. Di NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, B. Sci. Math., 136 (2012), 521-573.  doi: 10.1016/j.bulsci.2011.12.004.  Google Scholar

[15]

R. K. Getoor, First passage times for symmetric stable processes in space, T. Am. Math. Soc., 101 (1961), 75-90.  doi: 10.2307/1993412.  Google Scholar

[16]

A. Greco and R. Servadei, Hopf's lemma and constrained radial symmetry for the fractional Laplacian, Math. Res. Lett., 23 (2016), 863-885. doi: 10.4310/MRL.2016.v23.n3.a14.  Google Scholar

[17]

A. IannizzottoS. Mosconi and M. Squassina, Global Hölder regularity for the fractional $ p $-Laplacian, Rev. Mat. Iberoam., 32 (2016), 1353-1392.  doi: 10.4171/RMI/921.  Google Scholar

[18]

H. Ishii and G. Nakamura, A class of integral equations and approximation of $ p $-Laplace equations, Calc. Var. Partial Differ. Equ., 37 (2010), 485-522.  doi: 10.1007/s00526-009-0274-x.  Google Scholar

[19]

L. Y. Jin and Y. Li, A Hopf's lemma and the boundary regularity for the fractional $ p $-Laplacian, Discrete Contin. Dyn. Syst. Ser. A, 39 (2019), 1477-1495. doi: 10.3934/dcds.2019063.  Google Scholar

[20]

Z. Z. Li, On Some Problems for Fractional $ p $-Laplacian Operator and Nonlinear Elliptic Systems, Ph.D thesis, University of Chinese Academy of Sciences, 2020. Google Scholar

[21]

X. Ros-Oton and J. Serra, The Dirichlet problem for the fractional Laplacian: regularity up to the boundary, J. Math. Pures Appl., 101 (2014), 275-302.  doi: 10.1016/j.matpur.2013.06.003.  Google Scholar

[22]

L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Commun. Pure Appl. Math., 60 (2007), 67-112.  doi: 10.1002/cpa.20153.  Google Scholar

[23]

Y. Sire and E. Valdinoci, Fractional Laplacian phase transitions and boundary reactions: a geometric inequality and a symmetry result, J. Funct. Anal., 256 (2009), 1842-1864. doi: 10.1016/j.jfa.2009.01.020.  Google Scholar

[24]

Y. Sire and E. Valdinoci, Rigidity results for some boundary quasilinear phase transitions, Commun. Partial Differ. Equ., 34 (2008), 765-784.  doi: 10.1080/03605300902892402.  Google Scholar

[25]

F. del Teso, D. Gómez-Castro and J. L. Vázquez, Three representations of the fractional $p$-Laplacian: semigroup, extension and Balakrishnan formulas, arXiv: 2010.06933. Google Scholar

[26]

L. Wu and W. X. Chen, The sliding methods for the fractional $ p $-Laplacian, Adv. Math., 361 (2020), 106933. doi: 10.1016/j.aim.2019.106933.  Google Scholar

[1]

Meiqiang Feng, Yichen Zhang. Positive solutions of singular multiparameter p-Laplacian elliptic systems. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021083

[2]

Shuang Wang, Dingbian Qian. Periodic solutions of p-Laplacian equations via rotation numbers. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021060

[3]

Changpin Li, Zhiqiang Li. Asymptotic behaviors of solution to partial differential equation with Caputo–Hadamard derivative and fractional Laplacian: Hyperbolic case. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021023

[4]

Yahui Niu. A Hopf type lemma and the symmetry of solutions for a class of Kirchhoff equations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021027

[5]

Xuping Zhang. Pullback random attractors for fractional stochastic $ p $-Laplacian equation with delay and multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021107

[6]

Z. Reichstein and B. Youssin. Parusinski's "Key Lemma" via algebraic geometry. Electronic Research Announcements, 1999, 5: 136-145.

[7]

Shoichi Hasegawa, Norihisa Ikoma, Tatsuki Kawakami. On weak solutions to a fractional Hardy–Hénon equation: Part I: Nonexistence. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021033

[8]

Dariusz Idczak. A Gronwall lemma for functions of two variables and its application to partial differential equations of fractional order. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021019

[9]

Hakan Özadam, Ferruh Özbudak. A note on negacyclic and cyclic codes of length $p^s$ over a finite field of characteristic $p$. Advances in Mathematics of Communications, 2009, 3 (3) : 265-271. doi: 10.3934/amc.2009.3.265

[10]

Alfonso Castro, Jorge Cossio, Sigifredo Herrón, Carlos Vélez. Infinitely many radial solutions for a $ p $-Laplacian problem with indefinite weight. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021058

[11]

Said Taarabti. Positive solutions for the $ p(x)- $Laplacian : Application of the Nehari method. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021029

[12]

Raffaele Folino, Ramón G. Plaza, Marta Strani. Long time dynamics of solutions to $ p $-Laplacian diffusion problems with bistable reaction terms. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3211-3240. doi: 10.3934/dcds.2020403

[13]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[14]

Huy Dinh, Harbir Antil, Yanlai Chen, Elena Cherkaev, Akil Narayan. Model reduction for fractional elliptic problems using Kato's formula. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021004

[15]

Ritu Agarwal, Kritika, Sunil Dutt Purohit, Devendra Kumar. Mathematical modelling of cytosolic calcium concentration distribution using non-local fractional operator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021017

[16]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[17]

Umberto Biccari. Internal control for a non-local Schrödinger equation involving the fractional Laplace operator. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021014

[18]

Dean Crnković, Nina Mostarac, Bernardo G. Rodrigues, Leo Storme. $ s $-PD-sets for codes from projective planes $ \mathrm{PG}(2,2^h) $, $ 5 \leq h\leq 9 $. Advances in Mathematics of Communications, 2021, 15 (3) : 423-440. doi: 10.3934/amc.2020075

[19]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[20]

Lin Yang, Yejuan Wang, Tomás Caraballo. Regularity of global attractors and exponential attractors for $ 2 $D quasi-geostrophic equations with fractional dissipation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021093

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (78)
  • HTML views (84)
  • Cited by (0)

Other articles
by authors

[Back to Top]